Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Higher $K$-theory for regular schemes


Author: S. M. Gersten
Journal: Bull. Amer. Math. Soc. 79 (1973), 193-196
MSC (1970): Primary 18F25, 55B15, 16A54, 13D15, 55F50, 18G30, 55B20, 55D35
DOI: https://doi.org/10.1090/S0002-9904-1973-13150-7
MathSciNet review: 0308124
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Bass, Algebraic K-theory, Benjamin, New York, 1968. MR 40 #2736. MR 249491
  • 2. H. Bass, K, Séminaire Bourbaki 1971, Exposé 394.
  • 3. K. Brown, Thesis, M.I.T., Cambridge, Mass., 1971.
  • 4. K. Brown, Abstract homotopy theory and generalized sheaf cohomology (preprint). MR 341469
  • 5. A. Borel and J. P. Serre, Le théorème de Riemann-Roch, Bull. Soc. Math. France 86 (1958), 97-136. MR 22 #6817. MR 116022
  • 6. K. Dennis and M. R. Stein, A new exact sequence for K, Bull. Amer. Math. Soc. 78 (1972), 600-603. MR 302631
  • 7. S. M. Gersten, A Mayer-Vietoris sequence in the K-theory of localizations. J. Pure Appl. Algebra (to appear). MR 304464
  • 8. S. M. Gersten, On the spectrum of algebraic K-theory, Bull. Amer. Math. Soc. 78 (1972), 216-219. MR 299657
  • 9. S. M. Gersten, The relationship between the K-theory of Karoubi and Villamayor and the K-theory of Quillen (preprint).
  • 10. M. Karoubi and O. Villamayor, Foncteurs K, C. R. Acad. Sci. Paris Sér. A-B 269 (1969), A416-A419. MR 40 #4944. MR 251717
  • 11. D. L. Rector, The K-theory of a space with coefficients in a discrete ring, Bull. Amer. Math. Soc. 77 (1971), 571-575. MR 292067
  • 12. L. Roberts, Thesis, Harvard University, Cambridge, Mass., 1968.
  • 13. J. Tate, Symbols in arithmetic, Proc. Internat. Congress Math. (Nice, 1970), vol. 1, Gauthier-Villars, Paris, 1971, pp. 201-211. MR 422212

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 18F25, 55B15, 16A54, 13D15, 55F50, 18G30, 55B20, 55D35

Retrieve articles in all journals with MSC (1970): 18F25, 55B15, 16A54, 13D15, 55F50, 18G30, 55B20, 55D35


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13150-7

American Mathematical Society